Free
Clinical Science  |   September 1994
A Single Dose of Morphine Sulfate Increases the Incidence of Vomiting after Outpatient Inguinal Surgery in Children
Author Affiliations & Notes
  • Michael S. Weinstein, M.D.
    *
  • Susan C. Nicolson, M.D.
  • Mark S. Schreiner, M.D.
  • *Subspecialty Resident in Pediatric Anesthesia, The Children's Hospital of Philadelphia. Current position: Assistant Professor of Anesthesiology, Emory University School of Medicine, Atlanta, Georgia
  • †Associate Professor of Anesthesia, University of Pennsylvania School of Medicine; Senior Anesthesiologist, The Children's Hospital of Philadelphia
  • ‡Associate Professor of Anesthesia, University of Pennsylvania School of Medicine, Associate Anesthesiologist, The Children's Hospital of Philadelphia
Article Information
Clinical Science
Clinical Science   |   September 1994
A Single Dose of Morphine Sulfate Increases the Incidence of Vomiting after Outpatient Inguinal Surgery in Children
Anesthesiology 9 1994, Vol.81, 572-577. doi:
Anesthesiology 9 1994, Vol.81, 572-577. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large